# SDR PNSA970204

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 7232110
- Condition: Not Latched
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN INBOARD GEAR DOOR OPEN IN FLIGHT.  SECURED DOOR, SUBSEQUENT FLIGHTS EXPERIENCED NO PROBLEMS.
